MathSciNet Relay Station
MathSciNet bibliographic data
MR117405 (22 #8184) 35.00 (60.00)
Žukov, A. I. A limit theorem for difference operators. (Russian) Uspehi Mat. Nauk 14 1959 no. 3 (87), 129–136.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement